# SDR VJ980319

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 944
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO COMPARTMENT FOUND CORROSION ON SKIN PANEL ADJACENT TO STR 28L I/B SIDE AT STA 944.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, MORE THAN 50 PERCENT MAT LOSS IAW SRM 53-01 FIG 1.  FABBED DOUBLER, INSTALLED DOUBLER IAW SRM 53-04 FIG 38 (MAT 2024 T-3 .032 5 X 5.5).
